Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2022, Vol. 3, Issue 1, Part A
The mental arithmetic of the multiplication


Author(s): Zhang Yue

Abstract: The paper proposes a mental arithmetic which is applicable to the multiplication between infinite and arbitrary two big integers with different digits. It explains a few rules for the use of the mental arithmetic. Through a lot of examples of the practical multiplication, it demonstrates that the present mental arithmetic is a correct and advantageous calculation method of the multiplications.

Pages: 18-20 | Views: 88 | Downloads: 40

Download Full Article: Click Here
How to cite this article:
Zhang Yue. The mental arithmetic of the multiplication. Journal of Mathematical Problems, Equations and Statistics. 2022; 3(1): 18-20.
Journal of Mathematical Problems, Equations and Statistics